# SDR A6WA201441503

- Difficulty date: April 26, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 36,011 hours, 32,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CUT OUT LT & RT AFT RADIUS CRACKS AT FS 235.  REPAIRED NLG CUT OUT AFT RADIUS SURROUND SKIN ON LT & RT SIDES IAW REO 601R-53-121-048 REV C DATED 2008-10-01.
